On holomorphic solution for space- and time-fractional telegraph equations in complex domain. (English) Zbl 1250.35176

Summary: We consider some classes of space- and time-fractional telegraph equations in the complex domain in the sense of the Riemann-Liouville fractional operators for time and the Srivastava-Owa fractional operators for space. The existence and uniqueness of holomorphic solutions is established. We illustrate our theoretical results by examples.


35R11 Fractional partial differential equations
26A33 Fractional derivatives and integrals
45K05 Integro-partial differential equations
Full Text: DOI


[1] I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. · Zbl 0924.34008
[2] R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific Publishing, River Edge, NJ, USA, 2000. · Zbl 0998.26002
[3] B. J. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Institute for Nonlinear Science, Springer, New York, NY, USA, 2003.
[4] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. · Zbl 1092.45003
[5] J. Sabatier, O. P. Agrawal, and J. A. Machado, Advance in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, The Netherlands, 2007. · Zbl 1116.00014
[6] D. Baleanu, B. Guvenc Ziya, and J. A. Tenreiro, New Trends in Nanotechnology and Fractional Calculus Applications, Springer, New York, NY, USA, 2010. · Zbl 1196.65021
[7] R. W. Ibrahim, “On holomorphic solutions for nonlinear singular fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1084-1090, 2011. · Zbl 1233.35200
[8] R. W. Ibrahim, “Existence and uniqueness of holomorphic solutions for fractional Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 380, no. 1, pp. 232-240, 2011. · Zbl 1214.30027
[9] R. W. Ibrahim, “On generalized Srivastava-Owa fractional operators in the unit disk,” Advances in Difference Equations, vol. 2011, article 55, 2011. · Zbl 1273.35295
[10] R. W. Ibrahim, “Ulam stability for fractional differential equation in complex domain,” Abstract and Applied Analysis, vol. 2012, Article ID 649517, 8 pages, 2012. · Zbl 1239.34106
[11] L. Debnath, Nonlinear Partial Differential Equations for Scientists and Engineers, Birkhäuser, Boston, Mass, USA, 1997. · Zbl 0892.35001
[12] A. C. Metaxas and R. J. Meredith, Industrial Microwave Heating, Peter Peregrinus, London, UK, 1993.
[13] S. Momani, “Analytic and approximate solutions of the space- and time-fractional telegraph equations,” Applied Mathematics and Computation, vol. 170, no. 2, pp. 1126-1134, 2005. · Zbl 1103.65335
[14] J. Biazar, H. Ebrahimi, and Z. Ayati, “An approximation to the solution of telegraph equation by variational iteration method,” Numerical Methods for Partial Differential Equations, vol. 25, no. 4, pp. 797-801, 2009. · Zbl 1169.65335
[15] R. Yulita Molliq, M. S. M. Noorani, and I. Hashim, “Variational iteration method for fractional heat- and wave-like equations,” Nonlinear Analysis: Real World Applications, vol. 10, no. 3, pp. 1854-1869, 2009. · Zbl 1172.35302
[16] A. Sevimlican, “An approximation to solution of space and time fractional telegraph equations by He’s variational iteration method,” Mathematical Problems in Engineering, vol. 2010, Article ID 290631, 10 pages, 2010. · Zbl 1191.65137
[17] S. Momani and Z. Odibat, “Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differential equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 910-919, 2007. · Zbl 1141.65398
[18] G. M. d. Araújo, R. B. Gúzman, and S. B. d. Menezes, “Periodic solutions for nonlinear telegraph equation via elliptic regularization,” Computational & Applied Mathematics, vol. 28, no. 2, pp. 135-155, 2009. · Zbl 1180.35043
[19] M. A. E. Herzallah and D. Baleanu, “On abstract fractional order telegraph equation,” Journal of Computational and Nonlinear Dynamics, vol. 5, no. 2, pp. 1-5, 2010. · Zbl 1209.34003
[20] H. M. Srivastava and S. Owa, Univalent Functions, Fractional Calculus, and Their Applications, Ellis Horwood Series: Mathematics and Its Applications, Ellis Horwood, Chichester, UK, 1989. · Zbl 0683.00012
[21] E. Hille, Ordinary Differential Equations in the Complex Domain, Wiley-Interscience, New York, NY, USA, 1976. · Zbl 0343.34007
[22] B. Baeumer and M. M. Meerschaert, “Stochastic solutions for fractional Cauchy problems,” Fractional Calculus & Applied Analysis, vol. 4, no. 4, pp. 481-500, 2001. · Zbl 1057.35102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.